Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|msdrea83 - Thu Jul 21, 2005 2:49 pm|
i'm on the ortho-evra patch and i also take topamax (for nerve pain), along with effexor for nerve pain (i do know its an anti-depressant) and trazadone for help with sleeping (i know that's an anti-depressant too). i just wanted to know if any of those effect the patch and its efficiency?
|Shannon Morgan, CMA - Fri Jul 22, 2005 9:54 am|
Topamax can reduce the effectiveness of the pill, but if the strength is increased it will be just as effective as without the medication.
The trazodone and Efffexor will not affect it.
|msdrea83 - Sat Jul 23, 2005 11:37 pm|
will it make a difference that its the patch and not the pill?
|Shannon Morgan, CMA - Sun Jul 24, 2005 9:46 am|
No, this applies to any type of hormonal birth control, pills, patches or shots, however Lamictal and Neurontin do not have an effect. You want to talk to your doctor about these.
|msdrea83 - Sun Jul 24, 2005 12:08 pm|
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.